MathSciNet Relay Station
MathSciNet bibliographic data
MR1604395 (99a:65192) 65R20 (45E05 45L05)
Monegato, G.; Scuderi, L. High order methods for weakly singular integral equations with nonsmooth input functions. Math. Comp. 67 (1998), no. 224, 1493–1515.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement